# SDR MALA954423

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 317.21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING BLOCK INSPECTION, FOUND LOWER LT BELT FRAME CRACKED AT RELIEF RADIUS.  LOCATION:  FS 317.21 AND WL 81.07, RIGHT BELOW STR 11.  REPAIRED IAW FAC SRM 53-90-20, NR 19.  (X)
